Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kryukova A. L. On Idempotent Elements of Semigroup of Increasing Monotonous Mappings. Izv. Sarat. Univ. Math. Mech. Inform., 2011, vol. 11, iss. 4, pp. 27-33. DOI: 10.18500/1816-9791-2011-11-4-27-33

Published online: 
21.12.2011
Full text:
(downloads: 46)
Language: 
Russian
Heading: 
UDC: 
519.65, 517.17, 512.56
DOI: 
10.18500/1816-9791-2011-11-4-27-33

On Idempotent Elements of Semigroup of Increasing Monotonous Mappings

Autors: 
Kryukova A. L., Volgograd State Socio-pedagogical University
Abstract: 

In some special classes of ordered topological spaces we characterize roundings as extreme points of set of non increasing isotonic mappings, and establish their stability in Hyers –Ulam sense.

References: 
  1. Kulisch U. An axiomatic Approach to Rounded Computations // Numer. Math. 1971. No 18. P. 1–17.
  2. Kaminsky T. E., Kreinovich V. Natural requirements for natural roundings lead to a hardware-independent characterization of standard rounding procedures // Notes on intuitionistic fuzzy sets. 1998. Vol. II, No 3. P. 57–64.
  3. Каминский Т. Э. К теории интервальных округлений // Исследования по математическому анализу и методике преподавания математики : сб. науч. тр. Вологда, 2000. С. 23–36.
  4. Биркгoф Г. Теoрия решеток. М., 1984. 567 с.
  5. Улам С. Нерешенные математические задачи. М., 1964. 168 с.